# SDR DHL98807001

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PIT DOOR, STA 310 LOWER MIDDLE SECTION FOUND EXTERNAL PATCH ON DOOR PULLED LOOSE WITH TWO CRACKS AND SECTION OF PATCH MISSING.  REMOVED DAMAGED SKIN AREA 4.25 BY 3.25.  INSTALLED FLUSH PATCH WITH BACKING DOUBLER PER DACO SRM 52-2-0.
